Nonorientable biembeddings of Steiner triple systems

Grannell, M.J. and Korzhik, V.P. (2004). Nonorientable biembeddings of Steiner triple systems. Discrete Mathematics, 285(1-3) pp. 121–126.

DOI: https://doi.org/10.1016/j.disc.2004.01.013

Abstract

Constructions due to Ringel show that there exists a nonorientable face 2-colourable triangular embedding of the complete graph on n vertices (equivalently a nonorientable biembedding of two Steiner triple systems of order n) for all n≡3 (mod 6) with n9. We prove the corresponding existence theorem for n≡1 (mod 6) with n13.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations